International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 42, Pages 2645-2651
The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitzian operators
1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2“T. Popoviciu” Institute of Numerical Analysis, P.O. Box 68-1, Cluj-Napoca 3400, Romania
Received 25 November 2002
Copyright © 2003 B. E. Rhoades and Ştefan M. Şoltuz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractWe show that the convergence of Mann iteration is equivalent to the convergence of Ishikawa iteration for various classes of